# SDR R61A201306140539

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,960 hours, 10,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Delaminated
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, F/A REPORTED A LOUD VIBRATION NOISE BETWEEN ROWS 1 AND 4.  NOISE COULD NOT BE HEARD IN COCKPIT.  CAPTAIN MADE DECISION TO DIVERT AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT. MX FOUND THE RT AIR DUCT B WAS DELAMINATED AND THE RAM AIR DUCT C HAD A BROKEN FLANGE. MX REPLACED THE NACA BOOT AND DUCT IAW AMM AND OPS CHECKED GOOD.
